By Topic

2-D-Recursive Modelling of Homogeneous Discrete Gaussian Markov Fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Carravetta, F. ; Ist. di Analisi dei Sist. ed Inf. Antonio Ruberti, Consiglio Naz. delle Ric., Rome, Italy

A 2-D-stochastic realization is obtained for an homogeneous discrete Gaussian Markov-field in two dimensions. In specific, it is shown that such Markov fields can be represented as the (unique) pathwise solution of a 2-D-recursive system of equations, with a locally-correlated “forcing-noise.” The idea of stochastic “dynamic” system in two dimensions gets realized this way. Two types of domain are considered: spheric and rectangular.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 5 )